# SDR UALA2010031000827

- Difficulty date: March 10, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 48,259 hours, 17,559 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2044
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  EXT LOAD AFT LEFT.  ITEM DEFERRABLE.  SAMC WANTS ITEM FIX.  NO SLIDES IN THE AREA.  REPLACED AFT LEFT SLIDE.  SYSTEM OPS CHECK OKAY.
